Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations

Document Type : Research Paper


Department of Mathematics, Shivaji University, Kolhapur-416 004, Maharashtra, India


In the present research paper we derive results about existence and uniqueness of solutions and Ulam-Hyers and Rassias stabilities of nonlinear Volterra-Fredholm delay integrodifferential equations. Pachpatte's inequality and Picard operator theory are the main tools that are used to obtain our main results. We concluded this work with applications of obtained results and few illustrative examples.


Volume 9, Issue 2
December 2018
Pages 145-159
  • Receive Date: 06 October 2017
  • Revise Date: 19 April 2018
  • Accept Date: 22 June 2018